Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Gave pediatric tylenol to 2 year old. Anything to be concerned?

i am really concerned. maybe for nothing but need to ask. I accidentally gave my 9 month old baby tylenol ment for age 2 and up. I gave him 2.5 ML which is what i give him of the pedicare for infants. They were side by side in the cabinet and didnt realize i gave him the wrong one. Is there anything i should be concerend about or look for as side effects
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Tylenol is paracetamol and even if you accidentally gave your child it will not do him any harm. 2.5 ml is minimal dose but please be conscious and careful as it could have been something else.
Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor